# SDR REXA2021060700406

- Difficulty date: May 17, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL SURROUND STRUCTURE AT FS 349.00 WL 72.50 FITTING IS CORRODED.  REMOVED/INSTALLED NEW FITTING IAW CRJ900 SRM 51-42-21-001-001-A01.
